# SDR DALA2025100907372

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,839 hours, 10,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1239323) AFT CARGO ENTRY SKID PLATE SUPPORT DENTED AND CORRODED AT SEVERAL AREAS. REMOVED DAMAGED WEB, LOCATED AND DRILLED NEW WEB AND INSTALLED NEW WEB IAW B737- 900 SRM 53-60-15-1A, 51-40-02, 51-40-05.
